Alert archive / Colorado / Special Weather Statements in 2015

Special Weather Statement, NWS Pueblo, CO

June 12, 2015Crowley County, Colorado

NWS Pueblo, CO issued this special weather statement at Jun 12, 2015, 4:21 PM MDT for Crowley County, Colorado. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2015, 4:21 PM MDT (22:21 UTC)
Expired
Jun 12, 2015, 5:00 PM MDT
In force
39 min
Issued by
NWS Pueblo, CO

County Crowley County, CO

The radar

The Pueblo radar (KPUX), 74 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 10.4 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2015-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2015-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
650 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

319 
WWUS85 KPUB 122221
SPSPUB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
421 PM MDT FRI JUN 12 2015
 
COZ095-122300-
WESTERN KIOWA COUNTY CO-
421 PM MDT FRI JUN 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KIOWA COUNTY UNTIL
500 PM MDT...

AT 420 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ARLINGTON...OR 31 MILES NORTH OF NORTH LA JUNTA...MOVING SOUTH AT 20
MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ARLINGTON.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3845 10347 3851 10323 3833 10312 3828 10340
TIME...MOT...LOC 2220Z 342DEG 15KT 3841 10334 

$$

MOORE

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jun 12, 3:24 PM MDT, 57 minutes earlier.

Area forecast discussion, Jun 12, 3:24 PM MDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
324 PM MDT FRI JUN 12 2015

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 324 PM MDT FRI JUN 12 2015

UPPER TROF PULLING AWAY TO THE EAST WITH NORTHERN PORTIONS OF THE
SOUTHEAST PLAINS STILL EXPERIENCING SCATTERED SHOWERS AND
THUNDERSTORMS IN AREA OF WRAP AROUND.  AROUND THE REMAINDER OF THE
AREA...LINGERING MOISTURE WITH SFC DEW POINTS IN THE 40S AND LOWER
50S HAS LED TO SCATTERED SHOWER AND THUNDERSTORM REDEVELOPMENT
ACROSS THE MOUNTAINS.  MLCAPES OFF SPC MESO ANALYSIS ARE AROUND 500
J/KG...AND CONVECTION HAS BEEN FAIRLY WEAK SO FAR...THOUGH CERTAINLY
CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL.  WITH CREEKS AND
STREAMS RUNNING HIGH IN THE MOUNTAINS...THERE WILL CONTINUE TO BE A
FLASH FLOOD THREAT SHOULD ANY STRONGER CELLS DEVELOP OUT THAT WAY
DURING THE LATE AFTERNOON/EVENING HOURS. SOME OF THE EARLIER HIGH
RES MODELS WERE SUGGESTING THIS POTENTIAL.  LATER RUNS OF THE HRRR
SEEM TO BE BACKING OFF ON THIS POSSIBILITY.  THUNDERSTORMS SHOULD
DIMINISH FOR MOST AREAS LATER THIS EVENING.

ON SATURDAY...ELONGATED TROF AXIS WILL STILL BE OVER THE AREA WITH
ENOUGH RESIDUAL MOISTURE FOR ANOTHER ROUND OF SHOWERS AND
THUNDERSTORMS IN THE AFTERNOON.  SOUTHEAST PLAINS DRY OUT WITH LEE
TROFING DROPPING SFC DEW POINTS INTO THE 40S ALONG THE I-25 CORRIDOR
WHICH CONSEQUENTIALLY KEEPS CAPE VALUES RELATIVELY LOW.  WITH LIGHT
FLOW ALOFT OVER THE AREA...DEEP LAYER SHEARS WILL BE ON THE WEAK
SIDE AS WELL...SO THREAT FOR SEVERE THUNDERSTORMS LOOKS TO REMAIN
WELL OFF TO OUR SOUTH.  MOUNTAINS HOWEVER WILL SEE ANOTHER SHOT FOR
THUNDERSTORMS IN THE AFTERNOON...AND WITH LIGHT FLOW ALOFT...STORMS
WILL BE SLOW MOVING.  EVEN THOUGH THESE STORMS SHOULD BE PRETTY HIT
OR MISS...GIVEN THE HIGH FLOWS IN CREEKS AND STREAMS IN THE
MOUNTAINS...THERE ISN'T MUCH ROOM IN THE CHANNELS TO ACCOMMODATE
ADDITIONAL WATER FROM RAINFALL...SO FLASH FLOOD WATCH HAS BEEN
EXTENDED THROUGH SATURDAY EVENING FOR THE CONTINENTAL
DIVIDE...SANGRE DE CRISTO MOUNTAINS AND THE INTERIOR VALLEYS.  SNOW
MELT SHOULD CONTINUE IN FULL FORCE WITH NIGHT TIME LOWS STAYING
ABOVE FREEZING IN THE HIGH COUNTRY SO RIVERS WILL CONTINUE TO RUN
HIGH. -KT

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 324 PM MDT FRI JUN 12 2015

SATURDAY NIGHT-SUNDAY...GENERALLY WEAK WEST TO NORTHWEST FLOW ALOFT
CONTINUES ACROSS THE STATE WITH A WEAK BAGGY TROUGH SLOWLY
TRANSLATING ACROSS THE AREA. MOISTURE SLOWLY DECREASES ACROSS THE
AREA...LEADING TO DAILY CHANCES OF AFTERNOON AND EVENING SHOWERS AND
STORMS SATURDAY NIGHT AND SUNDAY...WITH THE BEST COVERAGE OVER AND
NEAR THE HIGHER TERRAIN. WITH THE MOISTURE IN PLACE AND THE EXPECTED
SLOW MOVEMENT OF STORMS...MODERATE TO LOCALLY HEAVY RAINFALL WILL
REMAIN A CONCERN. THIS...ALONG WITH THE CONTINUED MELTING OF THE
HIGH MOUNTAIN SNOW PACK...WILL KEEP THE POTENTIAL FOR LOCALIZED
FLOODING IN PLACE THROUGH THE WEEKEND AS WELL. TEMPERATURES LOOK TO
REMAIN AT OR SLIGHTLY BELOW SEASONAL AVERAGES...WITH HIGHS IN THE
70S TO LOWER 80S ACROSS THE LOWER ELEVATIONS AND MAINLY 50S AND 60S
ACROSS THE HIGHER TERRAIN.

SUNDAY NIGHT-MONDAY NIGHT...AN UPPER TROUGH MOVING ACROSS THE
NORTHERN ROCKIES AND NORTHERN PLAINS LOOKS TO SEND A BACKDOOR FRONT
ACROSS EASTERN COLORADO SUNDAY NIGHT...WITH RESURGENCE OF MOIST
UPSLOPE FLOW LEADING TO BETTER CHANCES OF STORMS ACROSS THE
AREA...ESPECIALLY ACROSS EASTERN COLORADO...MONDAY AFTERNOON AND
EVENING. A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE ACROSS THE
EASTERN PLAINS ON MONDAY.

TUESDAY-FRIDAY...A DRYING TREND COULD BE IN THE OFFING INTO THE END
OF THE WORK WEEK...AS MODERATE WEST TO SOUTHWEST FLOW ALOFT DEVELOPS
ACROSS THE REGION. THIS PATTERN WOULD SUGGEST A SLOW DRYING OF
AVAILABLE MOISTURE AND LEAD TO MORE ISOLATED...DIURNALLY AND TERRAIN
DRIVEN CONVECTION AND WARMER TEMPERATURES ACROSS THE AREA.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 324 PM MDT FRI JUN 12 2015

VFR CONDITIONS EXPECTED AT THE TAF SITES WITH THUNDERSTORMS
POSSIBLY AFFECTING THE KALS TAF SITE THROUGH THE LATE AFTERNOON
AND EVENING HOURS. CIGS SHOULD REMAIN VFR AT THE TERMINALS...WITH
CLEARING SKIES OVERNIGHT. SATURDAY WILL BRING ANOTHER ROUND OF
AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS...WITH KALS MOST
LIKELY TO BE AFFECTED. WINDS WILL REMAIN LIGHT AT THE TERMINALS.
-KT

&&

.HYDROLOGY...
ISSUED AT 324 PM MDT FRI JUN 12 2015

RIVERS CONTINUE TO RUN HIGH DUE TO SNOW MELT AND OCCASIONAL
ADDITION OF RAINFALL ALONG THE CONTINENTAL DIVIDE AND INTO THE
INTERIOR VALLEYS. HAVE EXTENDED THE FLASH FLOOD WATCH INTO
SATURDAY FOR THE MTS/INTERIOR VALLEYS...AS ANOTHER ROUND OF
THUNDERSTORMS COULD ADD MORE WATER TO AN ALREADY TAXED SYSTEM.
WATER IS STILL OUT OF ITS BANKS ON THE SOUTH ARKANSAS RIVER
BETWEEN PONCHA PASS AND SALIDA...AND HAVE EXTENDED THE FLOOD
WARNING FOR THIS AREA THROUGH 230 PM SUNDAY...THOUGH THIS MAY HAVE
TO BE EXTENDED AGAIN UNTIL PEAK FLOWS ARE PAST. OTHER RIVERS OF
CONCERN INCLUDE COTTONWOOD CREEK...NORTH COTTONWOOD CREEK...CHALK
CREEK IN CHAFFEE COUNTY....AS WELL AS CRESTONE CREEK...SAGUACHE
CREEK...CONEJOS CREEK...KERBER CREEK ALONG THE SAN LUIS VALLEY
EDGES. SUSPECT THE FLASH FLOOD WATCH WILL HAVE TO BE EXTENDED
UNTIL PEAK FLOWS FROM SNOW MELT PASS. ITS POSSIBLE IT MAY NEED TO
BE CONVERTED TO A FLOOD WATCH ONCE RAINFALL IS NO LONGER EXPECTED
TO BE AN ISSUE...BUT AS LONG AS RAIN IS IN THE FORECAST...MAY JUST
LEAVE THE WATCH A FLASH FLOOD WATCH TO KEEP THE MESSAGE CONSISTENT.

RAINFALL ESTIMATES FROM YESTERDAY BASED OFF RADAR SUGGEST 2-3 INCHES
OF RAIN FELL SOUTH OF THE ARKANSAS RIVER ACROSS NORTHERN LAS ANIMAS
AND BACA COUNTIES AMONG OTHER PLACES.  THIS WATER WILL BE DRAINING
INTO THE ARKANSAS RIVER WHICH IS ALSO RUNNING HIGH...AND ITS
POSSIBLE THAT FORECAST FLOOD STAGES WILL CHANGE AS THIS WATER IS
ROUTED DOWNSTREAM. -KT

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR COZ058>075-078.

&&

SHORT TERM...KT
LONG TERM...MW
AVIATION...KT
HYDROLOGY...KT
Hazardous weather outlook, Jun 12, 11:09 AM MDT, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1109 AM MDT FRI JUN 12 2015

COZ058>089-093>099-131715-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1109 AM MDT FRI JUN 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE OVER THE
REGION THIS AFTERNOON AND EVENING...WITH THE BEST CHANCE SOUTH OF
HIGHWAY 50. THE MAIN THREAT WITH THUNDERSTORMS WILL BE LIGHTNING
AND LOCALLY HEAVY RAINFALL. HOWEVER...ONE OR TWO STORMS ACROSS
PORTIONS OF LAS ANIMAS...OTERO...WESTERN BACA...BENT...SOUTHERN
CROWLEY...AND EASTERN PUEBLO COUNTIES COULD BECOME STRONG TO
MARGINALLY SEVERE WITH HAIL UP TO THE SIZE OF QUARTERS.

STREAM LEVELS IN THE MOUNTAINS ARE RUNNING AT OR NEAR BANKFULL IN
MANY LOCATIONS. IF A THUNDERSTORM WITH HEAVY RAINFALL IMPACTS
THESE CREEKS AND STREAMS...THEN IT COULD QUICKLY FLOOD. PLEASE BE
ALERT TO WATER LEVELS IN AND NEAR STREAMS IN THE MOUNTAINS TODAY
AS FLASH FLOODING COULD OCCUR QUICKLY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WIDESPREAD AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ARE
EXPECTED SATURDAY THROUGH TUESDAY...INITIALLY DEVELOPING OVER THE
MOUNTAINS AND SPREADING EAST DURING THE OVERNIGHT HOURS. LOCALLY
HEAVY RAINFALL...LIGHTNING AND SMALL HAIL ARE ALL POSSIBLE WITH
STRONGER STORMS. ADDITIONAL FLASH FLOODING AND MAIN STEM
RIVER/STREAM FLOODING WILL REMAIN POSSIBLE...ESPECIALLY IN AREAS
THAT HAVE SEEN HEAVY RAINFALL AND SNOWMELT AND THAT HAVE STREAMS
THAT ARE RUNNING HIGH. MONDAY IS THE DAY OF MOST CONCERN DUE TO
FLOODING POTENTIAL. DRIER CONDITIONS WILL SPREAD ACROSS THE REGION
BY WEDNESDAY AND THURSDAY...WITH MORE ISOLATED TO SCATTERED SHOWER
AND THUNDERSTORM ACTIVITY OVER THE MOUNTAINS.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE ACROSS THE REGION THIS AFTERNOON AND THIS EVENING.

31/23

In the hours before

Local storm report, Jun 12, 10:21 AM MDT, 6 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1021 AM MDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     HEAVY RAIN       4 NW PETERSON AFB       38.88N 104.74W
06/12/2015  M1.37 INCH       EL PASO            CO   TRAINED SPOTTER

            SINCE MIDNIGHT...MOSTLY SINCE 6AM

&&

MW
Special weather statement, Jun 12, 4:21 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
421 PM MDT FRI JUN 12 2015

COZ095-122300-
WESTERN KIOWA COUNTY CO-
421 PM MDT FRI JUN 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KIOWA COUNTY UNTIL
500 PM MDT...

AT 420 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ARLINGTON...OR 31 MILES NORTH OF NORTH LA JUNTA...MOVING SOUTH AT 20
MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ARLINGTON.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3845 10347 3851 10323 3833 10312 3828 10340
TIME...MOT...LOC 2220Z 342DEG 15KT 3841 10334

MOORE

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 6:00 PM MDTAreal Flood AdvisoryPUBEl Paso2 hr
Jun 11, 6:12 PM MDTSevere Thunderstorm WarningPUBBaca, Prowers33 min
Jun 11, 6:13 PM MDTFlash Flood WarningPUBPueblo92 min
Jun 11, 6:19 PM MDTSpecial Weather StatementPUBBaca41 min
Jun 11, 6:24 PM MDTSevere Thunderstorm WarningPUBPueblo36 min
Jun 11, 6:35 PM MDTSpecial Weather StatementPUBTeller40 min
Jun 11, 6:54 PM MDTAreal Flood WarningPUBBaca, Bent, Las Animas, Prowers3 hr
Jun 11, 6:58 PM MDTFlash Flood WarningPUBEl Paso, Teller92 min
Jun 11, 7:04 PM MDTFlash Flood WarningPUBEl Paso116 min
Jun 11, 7:07 PM MDTSevere Thunderstorm WarningPUBBaca23 min
Jun 11, 7:19 PM MDTFlash Flood WarningPUBEl Paso116 min
Jun 11, 7:31 PM MDTSpecial Weather StatementPUBBaca44 min
Jun 11, 7:46 PM MDTSevere Thunderstorm WarningPUBBaca29 min
Jun 11, 7:50 PM MDTTornado WarningPUBBaca25 min
Jun 11, 8:11 PM MDTTornado WarningPUBBaca34 min
Jun 11, 8:25 PM MDTSevere Thunderstorm WarningPUBLas Animas50 min
Jun 11, 8:43 PM MDTTornado WarningPUBBaca32 min
Jun 11, 8:59 PM MDTSpecial Weather StatementPUBKiowa46 min
Jun 11, 9:21 PM MDTSevere Thunderstorm WarningPUBBaca24 min
Jun 11, 9:27 PM MDTSevere Thunderstorm WarningPUBBaca33 min
Jun 11, 9:45 PM MDTSevere Thunderstorm WarningPUBBaca14 min
Jun 11, 10:44 PM MDTSpecial Weather StatementPUBFremont46 min
Jun 11, 10:47 PM MDTAreal Flood AdvisoryPUBFremont118 min
Jun 11, 11:30 PM MDTSpecial Weather StatementPUBFremont45 min
Jun 12, 4:51 PM MDTSpecial Weather StatementPUB39 min
Jun 12, 5:08 PM MDTSpecial Weather StatementPUBBent52 min

Nearby

Special Weather Statements in Colorado, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.